# SDR SWAA980443

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23110
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 767
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND SKIN CRACKED AT BS 767 RT SIDE 5 INCHES BELOW WHITE STRIPE.  REMOVED AND REPLACED PER BOEING MM.
